# SDR CALA2019080501318

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N78003
- Make and model: Boeing 777224
- Aircraft serial: 27579
- Aircraft time: 100,939 hours, 10,060 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 2910040101
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O CONFIG WARNING - PARKING BRAKE. REPEAT FAULT ACFT STARTED TAKE OFF ROLL ABORTED AT 30 KNOTS. REMOVED AND REPLACED MLG PARKING BRAKE VALVE. REF AMM 32-44-04. OPS AND LEAK CHECKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1414663  SN OFF 1689 VALVE, MLG, BRA  OFF 27-3244-9-9002 1689 ON 27-3244-9-9002 0081 FOUND PARKING BRAKE LEVER SWITCH S32008 BAD REMOVED  AND REPLACE D SWITCH REF AMM 32-44-08-400-801 ADJUSTED SWITCH ALL TEST PASSE D
